[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] uncomfortable sites

> This is the 4th time in the last month that I have had to take out
> my site early because it is uncomfortable.  It is fine when
> inserted, fine for the first 12-24 hours, even during a large bolus.
>  Then it begins to really irritate me.  It's not the stinging pain I
> sometimes have gotten, I wouldn't exactly describe it as pain.  It
> isn't an itch.  It's not the tape, I am almost sure it is the site
> itself.  It's really hard to describe what it feels like.  It's like
> when you get a pebble in your shoe, only it's under my skin and it
> goes on nonstop for hours until I finally have to take it out.  It
> starts as a small irritation and gets worse.

The set is probably poking a little too deep, down into muscle 
tissue. You can try to put the set where the tissue is a little 
"fuller" or switch to either a shorter set or the Sil/Tender/Comfort 
type set that inserts parallel to the skin where you can control the 
depth of insertion.

email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml